# SDR CALA9801532

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NOSE GEAR LT TRUNNION FITTING AND CAP CORRODED IN AREAS OF BUSHING RECESS.  THE FACES AND BORE OF LT NLG TRUNNION AND CAP ASSEMBLY WERE MACHINED IAW SRM 53-40-1 AND ECRA 5340-01323.
